# SDR CALA2017040400784

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 75,586 hours, 28,813 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4917011
- Part serial: 4033
- Condition: Malfunctioned
- Location: Flap/Slat Sys
- Part time: 2,401 hours, 1,069 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS LOCKED,  ALIGNMENT FAULT DISPLAYED ON UPPER ECAM SCREEN.  EMERGENCY DECLARED.  PFR SHOWED F/CTL FLAPS LOCKED WITH ASSOCIATED FLP1 & FLP2, CHECKED LT MECH DRIVE FAILURE MESSAGE.  PERFORMED TSM 27-51-00-810-819A. VERIFIED A PPU DATA WITHIN LIMITS. RESET WTB. PERFORMED VISUAL INSPECTION OF FLAP TRANSMISSION ASSY.  PERFORMED VISUAL INSPECTION OF APPU (29CV) ZERO DATUM MARK.  MARKS ARE ALIGNED AND NO WATER PRESENT.  PERFORMED OPERATIONAL TEST OF FLAP & SLAT SYSTEMS.  REPLACED THE NR 1 SFCC IAW MM 27-51-34-400-001-B. COMPLIED WITH SFCC BITE IAW MM 27-81-00,  AND 27-51-00.  COMPLIED WITH OPS CHECK OF FLAP & SLAT SYSTEM IAW MM 27-54-00.  NO FAULTS NOTED. COMPLIED WITH LAND TEST IAW MM 22-97-00. NO FAULTS NOTED.
